# SDR QXEA2016020300083

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 22,133 hours, 23,457 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE OPENING RT FWD EMERGENCY DOOR, TO AIR OUT FWD CABIN, DUE TO SEALANT APPLICATION, "DITCHING DAM" HANDLE ON LOWER DOOR, WILL NOT MOVE TO "WATER" POSTION. PERFORMED GVI OF RT FWD EMERGANCY DOOR, FOUND WORN STOPPER BRACKET, IPC 53-20-00, FIG 10, ITEM 340, TP 98253 2/2/16.  R & R STOPPER BRACKET IAW SRM 51-42-05.  NO ADJUSTMENTS MADE, "DITCHING DAM" HANDLE MOVES WITHOUT DEFECT.  COMPLIED WITH OPS TEST OF RT FWD EMERGENCY DOOR, REF AMM TASK 52-23-00-710-801, OPS CHECKS GOOD.  ACFT OK FOR CONTINUE SERVICE.  NOTE: AFT LOWER LATCH STOP FITTING, WAS REMOVED AND REINSTALLED TO R & R THE WORN STOPPER, REF AMM TASKS 53-20-17-000/400-801.  NO ADJUSTMENTS MADE.
